Bounds For the Coefficients of Two New Subclasses of Bi-Univalent Functions

Authors

  • khalid Ibrahim Abdullah College of Basic Education, University of Raparin, Rania, Kurdistan Region – Iraq
  • Nafya H. Mohammed College of Basic Education, University of Raparin, Rania, Kurdistan Region – Iraq

DOI:

https://doi.org/10.25271/sjuoz.2022.10.2.922

Keywords:

Taylor–Maclaurin Series, Univalent Function, Coefficient Bounds, Bi-univalent Function

Abstract

This article discusses two new subclasses of the bi-univalent functions category ∑ in the open unit disk . The primary goal of the article is to obtain estimations of the coefficients  and for the functions that are within these two new subclasses.

Downloads

Download data is not yet available.

Author Biographies

  • khalid Ibrahim Abdullah, College of Basic Education, University of Raparin, Rania, Kurdistan Region – Iraq

    College of Basic Education, University of Raparin, Rania, Kurdistan Region – Iraq (khalid.ibrahimabdullah@uor.edu.krd)

  • Nafya H. Mohammed, College of Basic Education, University of Raparin, Rania, Kurdistan Region – Iraq

    College of Basic Education, University of Raparin, Rania, Kurdistan Region – Iraq (nafya.mohammad@uor.edu.krd)

Downloads

Published

2022-06-07

Issue

Section

Science Journal of University of Zakho

How to Cite

Abdullah, khalid I., & Mohammed, N. H. (2022). Bounds For the Coefficients of Two New Subclasses of Bi-Univalent Functions. Science Journal of University of Zakho, 10(2), 66-69. https://doi.org/10.25271/sjuoz.2022.10.2.922

Similar Articles

1-10 of 337

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)